# SDR SWAA2022021023102

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 36,198 hours, 25,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING FLOOR PANEL 241AF BROKEN AT FWD L/H FASTENER HOLE (MARKED) / DUE TO THE EXTENT OF DAMAGE TO OVERWING FLOOR PANEL 241AF FABRICATED NEW FLOOR PANEL 241AF IAW SRM 53-00-50-2R-0 AND DWG 144A5810-127. 57066U 4/3/18
